# SDR 2015F00082

- Difficulty date: June 2, 2015
- Submitted: June 30, 2015
- Operation: General aviation
- Aircraft: N135BJ
- Make and model: Beech 400A
- Aircraft serial: RK135
- Aircraft time: 5,493 hours, 4,325 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 45AS88822005
- Condition: Defective
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RIGHT ENGINE WOULD NOT START. MAINTENANCE VERIFIED AND TROUBLESHOT DISCREPANCY TO THE DISENGAGE SWITCH. THE SWITCH WAS REMOVED AND REPLACED, WITH SAME PART NUMBER, AND OPERATION CHECKED SATISFACTORY. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
